Allee effects on population dynamics with delay


Celik C. , Merdan H., Duman O., Akin O.

CHAOS SOLITONS & FRACTALS, vol.37, no.1, pp.65-74, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1016/j.chaos.2006.08.019
  • Journal Name: CHAOS SOLITONS & FRACTALS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.65-74
  • Yıldız Technical University Affiliated: No

Abstract

In this paper, we study the stability analysis of equilibrium points of population dynamics with delay when the Alice effect occurs at low population density. Mainly, our mathematical results and numerical simulations point to the stabilizing effect of the Allee effects on population dynamics with delay. (C) 2006 Elsevier Ltd. All rights reserved.